# SDR CA050527013

- Difficulty date: April 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Leaking
- Location: Oil Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING SERVICING, EXTERNAL OIL LEAKAGE WAS FOUND BECAUSE OF A LOSS OF THE OIL TANK CAP RETENTION.  THIS WAS DEEMED AS RESULTING FROM A LOSS OF TORQUE OF THE CAP ASSEMBLY NUT.
